# SDR YADA20151215001

- Difficulty date: December 15, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N119AX
- Make and model: Beech 1900C
- Aircraft serial: UC43
- Aircraft time: 20,381 hours, 19,748 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 1143800131
- Part serial: T6605
- Condition: Faulty
- Location: Attitude
- Stage of operation: CR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

COPILOT ATTITUDE INDICATOR SHOWING 5 - 10°, BANK TO RIGHT DURING LEVEL FLIGHT.  RETURN TO AIRPORT OF DEPARTURE.  REPLACED INOPERATIVE ATTITUDE GYRO, CHECKED GOOD.
